MAUDE Adverse Event Report: DEPUY SPINE INC SYMPHONY OCT SYSTEM FRENCH ROD BENDER FOR 3.5MM AND 4.0MM RODS

DEPUY SPINE INC SYMPHONY OCT SYSTEM FRENCH ROD BENDER FOR 3.5MM AND 4.0MM RODS
Model Number 2020-00-145
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, during a procedure the symphony french bender inner knob broke off the french bender.Th french bender lost the ability to hold rod.There was no surgical delay.There were no patient consequences.The procedure was successfully completed.This report involves one (1) symphony oct system french rod bender for 3.5mm and 4.0mm rods.This is report 1 of 1 for (b)(4).

Brand Name
SYMPHONY OCT SYSTEM FRENCH ROD BENDER FOR 3.5MM AND 4.0MM RODS
Common Device Name
BENDER
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key11711477
Report Number1526439-2021-00766
Device Sequence Number4427563
Product Code HXW
UDI-Device Identifier10705034530581
UDI-Public(01)10705034530581
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2020-00-145
Device Catalogue Number202000145
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/26/2021
Initial Report FDA Received Date04/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1